Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 140, NWS Wichita, KS

May 30, 2012Cowley County, Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 30, 2012, 9:24 PM CDT for Cowley County, Harper County, Sumner County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 9:24 PM CDT (02:24 UTC)
Expired
May 30, 2012, 10:03 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cowley County, KS, Harper County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 9:50 PM CDTHAIL 0.752 S Arkansas City, KSTHE HAIL LASTED FOR APPROXIMATELY 30 SECONDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS53 KICT 310224
SVRICT
KSC035-077-191-310315-
/O.NEW.KICT.SV.W.0140.120531T0224Z-120531T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
924 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1015 PM CDT

* AT 919 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM ATTICA TO 8 MILES SOUTHWEST OF WELLINGTON TO
  DEXTER...AND MOVING SOUTH AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  GEUDA SPRINGS...ARKANSAS CITY...BLUFF CITY...SOUTH HAVEN...
  CALDWELL...WALDRON...CORWIN...MAPLE CITY AND HUNNEWELL.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 1 AND 28.

THIS SEVERE WARNING REPLACES THE PREVIOUS WARNING IN AFFECT FOR THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9836 3738 9835 3743 9653 3699 9653
TIME...MOT...LOC 0224Z 346DEG 26KT 3714 9824 3714 9746
          3710 9668

HAIL...1.00IN
WIND...60 MPH

$$

JAKUB
2 follow-up statements
749 
WWUS53 KICT 310238
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
938 PM CDT WED MAY 30 2012

KSC035-077-191-310315-
/O.CON.KICT.SV.W.0140.000000T0000Z-120531T0315Z/
SUMNER KS-HARPER KS-COWLEY KS-
938 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COWLEY...
HARPER AND SUMNER COUNTIES UNTIL 1015 PM CDT...

AT 933 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM WALDRON TO SOUTH HAVEN TO 5 MILES NORTH OF
GRAINOLA...AND MOVING SOUTH AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
WALDRON AND HUNNEWELL.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 1 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9836 3738 9835 3743 9653 3699 9653
TIME...MOT...LOC 0238Z 346DEG 26KT 3702 9820 3702 9742
          3698 9664

HAIL...1.00IN
WIND...60 MPH

$$

ES
439 
WWUS53 KICT 310303
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED MAY 30 2012

KSC035-077-191-310311-
/O.CAN.KICT.SV.W.0140.000000T0000Z-120531T0315Z/
SUMNER KS-HARPER KS-COWLEY KS-
1003 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR COWLEY...HARPER AND SUMNER
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED SOUTH OF THE 
WARNED AREA INTO NORTHERN OKLAHOMA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH...NUMBER 323...REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 3700 9836 3738 9835 3743 9653 3699 9653
TIME...MOT...LOC 0301Z 346DEG 26KT 3686 9815 3686 9737
          3682 9659

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:43 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, May 30, 3:43 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT WED MAY 30 2012

.DISCUSSION...

FORECAST CONCERNS ARE SEVERE STORM CHANCES THIS EVENING/TONIGHT.
THEN COOLER TEMPS FOR THU/FRI.

THIS EVENING-TONIGHT:
A RATHER COMPLICATED SEVERE THREAT IS DEVELOPING ACROSS KANSAS LATE
THIS AFTERNOON AND THIS EVENING. AXIS OF UNSTABLE AIR CURRENTLY IS
OVER THE HIGH PLAINS FROM KDDC TO KGLD. JUST TO THE NORTH OF THIS
AXIS IS A FAIRLY POTENT SHORTWAVE AND COLD FRONT OVER SW NEB.  THE
COMBINATION OF THE ABOVE SYSTEMS WILL COMBINE FOR A POTENTIAL ONE-
TWO PUNCH OF SEVERE WEATHER FOR THE FORECAST AREA THIS EVENING AND
TONIGHT.

EXPECT INITIAL STORM DEVELOPMENT OVER THE HIGH PLAINS...POSSIBLY
INTO CEN KS...AS THIS AREA BECOMES UNCAPPED. BULK SHEAR OF 60 KTS
AND VERY UNSTABLE AIR SUGGESTS THAT SOME DISCRETE SUPERCELLS WILL
DEVELOP IN THE HIGH PLAINS WITH SBCAPES OF 3500-4000 J/KG. ONCE THE
SUPERCELLS GET GOING...PREVAILING FLOW...SUGGESTS THAT A FEW
SUPERCELLS WILL MOVE EAST-SOUTHEAST TOWARDS CENTRAL AND SOUTH
CENTRAL KS LATER THIS EVENING. THIS COMBINATION OF SHEAR/INSTABILITY
SUGGESTS VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE FIRST THREAT
FOR SOUTH CENTRAL KS.

NEXT CONCERN WILL BE A STRONG COLD FRONT EXPECTED TO PUSH SOUTH INTO
CEN KS LATE THIS EVENING/OVERNIGHT.  EXPECTING ANOTHER ROUND OF
CONVECTION TO DEVELOP ACROSS NRN/CEN KS ALONG THIS FRONTAL BOUNDARY
AS IT DROPS SOUTHEAST ACROSS THE FORECAST AREA...AS CONVERGENCE
INCREASES.  THIS CONVECTION WILL THEN RAPIDLY DROP SOUTH ALONG OR
JUST WEST OF INTERSTATE 135...PRODUCING A POSSIBLE DAMAGING WIND
THREAT AS IT TURNS INTO A COMPLEX OF STORMS.  COLD POOL ASSOCIATED
WITH THIS SYSTEM...WILL BE KEY TO HOW STRONG THE DOWNBURST WINDS ARE
WITH THIS CONVECTION. CERTAINLY LOOKS LIKE STRONG POSSIBLY SEVERE
STORMS AND GOOD SOAKING RAINS FOR A GOOD PORTION OF THE AREA AS IT
DIVES SOUTH-SOUTHEAST LATE THIS EVENING AND OVERNIGHT.

THU-FRI:
COULD SEE SOME CONVECTION LINGER OVER SOUTHEAST KS FOR THE EARLY
PORTION OF THE DAY...AS CONVECTIVE COMPLEX WILL PROBABLY BE EITHER
MOVING STRAIGHT EAST OR SOUTHEAST OF THE AREA. SO WILL HOLD ONTO
SOME MORNING POPS IN ERN KS FOR THE MORNING HOURS.

THE MAIN DIFFERENCE FOR THU-FRI WILL BE THE NOTICEABLY COOLER AND
DRIER AIR TO MOVE ACROSS THE AREA.  COULD ACTUALLY SEE SOME GUSTY
NORTHEAST WINDS FOR THU AFTERNOON ACROSS ERN KS AS MAIN SHORTWAVE
STILL MOVES ACROSS THIS AREA.  COULD ALSO SEE SOME DIURNALLY DRIVEN
SHOWERS ACROSS NERN KS AS WELL WITH THE STEEP LAPSE RATES...BUT
THINK MOST OF THIS WILL REMAIN NORTH OF SOUTHEAST KS.

A WEAK MID LEVEL FEATURE LOOKS TO DIVE SOUTH ACROSS THE AREA BY FRI
AFTERNOON...AS MID LEVEL WARM ADVECTION INCREASES.  THIS LOOKS TO
INCREASE MID LEVEL MOISTURE AS IT DROPS SOUTH...WITH 305-310K
ISENTROPIC LIFT INCREASING.  NOT SURE IF MOST OF THIS WILL BE VIRGA
OR SPRINKLES AS IT MOVES ACROSS AS LOW LAYERS REMAIN VERY DRY...BUT
WILL KEEP A SLIGHT POP IN FOR THIS CHANCE.

SAT-SUN:
RETURN SFC FLOW LOOKS TO CONTINUE FOR SAT INTO SUN...ESPECIALLY FOR
AREAS ACROSS THE HIGH PLAINS.  SOME UNCERTAINLY ON POPS FOR THIS
TIME FRAME...AS GFS TRYS TO DEVELOP CONVECTION OVER THE HIGH
PLAINS....WITH THIS CONVECTION PROPAGATING EAST INTO THE AREA BOTH
SAT INTO SUN.

REST OF THE EXTENDED:
MEDIUM RANGE MODELS SUGGEST THAT THE MID LEVEL RIDGE WILL BUILD OVER
THE ROCKIES OR INTO THE NRN PLAINS FOR THE BEGINNING OF THE WORK
WEEK.  SOME DIFFERENCES ON HOW THE SFC FEATURES WILL PLAY OUT...WITH
PLACEMENT OF THE RIDGE AFFECTING THIS SOMEWHAT.  BUT CURRENT
CONSENSUS SUGGESTS THAT SOME DIURNAL STORM CHANCES FOR MON NIGHT
THROUGH WED.

KETCHAM

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAINTAINED VFR THROUGH THE TAF PERIOD ACROSS THE AREA WITH VCTS
MENTIONED ACROSS CENTRAL KANSAS THIS AFTERNOON INTO THE EARLY
EVENING HOURS GRADUALLY SPREADING SOUTH AND EAST ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS TOWARD MORNING. ALTHOUGH WITH MORE
WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS...MVFR CIGS MAY
BE MORE PREVALENT TOWARD MORNING ESPECIALLY ACROSS SOUTHEAST
KANSAS.

MWM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  71  50  74 /  70  10  10  20
HUTCHINSON      56  71  49  75 /  70  10  10  20
NEWTON          56  68  48  72 /  70  10  10  20
ELDORADO        58  70  48  73 /  70  10  10  20
WINFIELD-KWLD   61  73  49  75 /  70  10  10  20
RUSSELL         52  70  48  77 /  70  10  10  20
GREAT BEND      53  71  49  78 /  70  10  10  20
SALINA          55  71  48  75 /  70  10  10  20
MCPHERSON       55  69  49  74 /  70  10  10  20
COFFEYVILLE     64  73  50  73 /  70  30  10  20
CHANUTE         61  70  48  73 /  70  30  10  20
IOLA            61  68  48  73 /  70  30  10  20
PARSONS-KPPF    63  72  49  72 /  70  30  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 4:24 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT WED MAY 30 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-312130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
424 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING OVER CENTRAL AND
SOUTH CENTRAL KANSAS. WHILE MOST OF THE AREA WILL HAVE A CHANCE
TO EXPERIENCE SEVERE STORMS TONIGHT...LOCATIONS ALONG AND WEST OF
A LINE FROM HOISINGTON TO ELDORADO TO SEDAN WILL HAVE A CHANCE FOR
A MORE SIGNIFICANT SEVERE THREAT. IN THESE LOCATIONS THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING 2 INCH DIAMETER HAIL ALONG
WITH 70 MPH WINDS. IN ADDITION AN ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SATURDAY...BUT WIDESPREAD STRONG OR SEVERE STORMS ARE NOT
ANTICIPATED. CHANCES FOR ISOLATED...HIT AND MISS THUNDERSTORMS
WILL REMAIN POSSIBLE FROM SUNDAY NIGHT THROUGH TUESDAY.
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
THIS EVENING ACROSS THE REGION...ESPECIALLY OVER CENTRAL AND SOUTH
CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK/LAWSON/MWM/KETCHAM

In the hours before

Local storm report, May 30, 8:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     5 S MID CONTINENT AIRPO 37.59N 97.45W
05/30/2012                   SEDGWICK           KS   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS 1.5 MILES OF POWER POLES SNAPPED
            OFF ALONG 55TH STREET SOUTH BETWEEN MAIZE AND TYLER.

&&

SGS
Local storm report, May 30, 8:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     2 SE LEON               37.67N 96.76W
05/30/2012  E60 MPH          BUTLER             KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 30, 8:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     7 WNW ATLANTA           37.48N 96.89W
05/30/2012  E50 MPH          BUTLER             KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 30, 9:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     ROSE HILL               37.57N 97.13W
05/30/2012                   BUTLER             KS   EMERGENCY MNGR

            8 INCH DIAMETER TREE LIMBS DOWN AND A LARGE SIGN BLOWN
            DOWN IN ROSE HILL.

&&

SGS
Local storm report, May 30, 9:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             5 NNE CRYSTAL SPRINGS   37.35N 98.13W
05/30/2012  E1.00 INCH       HARPER             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL AT NORTH WEST
            40TH AVENUE AND NORTH WEST 150TH ROAD.

&&

SGS
Special weather statement, May 30, 9:20 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
920 PM CDT WED MAY 30 2012

KSZ094-098-310300-
CHAUTAUQUA-ELK-
920 PM CDT WED MAY 30 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA AND ELK COUNTIES...

AT 919 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
LATHAM TO CEDAR VALE...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3701 9653 3761 9652 3759 9597 3699 9598
TIME...MOT...LOC 0220Z 270DEG 18KT 3758 9644 3713 9654

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:07 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick53 min
May 30, 7:21 PM CDTSevere Thunderstorm WarningICTButler27 min
May 30, 7:33 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Harper, Kingman, Sedgwick, Sumner57 min
May 30, 7:44 PM CDTSevere Thunderstorm WarningICTButler, Cowley46 min
May 30, 8:25 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Harper, Kingman, Reno, Sedgwick and 1 more65 min
May 30, 9:20 PM CDTSpecial Weather StatementICTChautauqua, Elk40 min
May 30, 10:27 PM CDTSpecial Weather StatementICTMontgomery, Wilson48 min
May 30, 10:51 PM CDTSpecial Weather StatementICTLabette, Neosho54 min
May 30, 11:38 PM CDTSpecial Weather StatementICTNeosho37 min
May 31, 1:08 AM CDTSpecial Weather StatementICTLabette37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.